# SDR 2008UALA02457

- Difficulty date: April 26, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N816UA
- Make and model: Airbus A319-131
- Aircraft serial: 871
- Aircraft time: 34,058 hours, 12,926 cycles
- Engine: Iae V2522A5
- System (JASC): 2565 · Escape Slide
- Part: Shear Pin
- Condition: Sheared
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DOOR 1 LEFT DOOR BOTTLE LOW AND SHEAR PIN, SHEARED IN REF TO SLIDE PACK ON JET WAY.  REPLACED DIAPHRAGM AND SHEAR PIN AND SERVICED BOTTLE PER MM. ALSO REPLACED WITH SERVICABLE SLIDE.
